# SDR ASAA2017110422425

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,446 hours, 6,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYN9
- Condition: Failed
- Location: Flight Deck
- Part time: 35,916 hours, 12,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COURSE WINDOW BLANKED. COURSE ON ND WORKS NORMAL.  ACFT GROUNDED.  REMOVED AND REPLACED MCP IAW AMM 22-11-34-000-801 AND 22-11-34-400-801. PERFORMED MCP INSTALLATION TEST IAW AMM 22-11-34-400-801.  DFCS LRU REPLACEMENT TEST FOR MCP IAW AMM 22-11-00/201. ALL TESTS PASSED.
